Can anyone advise me?
I have been on 20mg butrans morphine patches for nearly 4 months and really need to come off them because of the side effects but they really help with the pain.
What are the side effects when you come off them. I use 7 day patches but when I started on the 10mg it wasn't enough so I had to take co-codamol as well as ibuprofen which kills my stomach.
Before I went on the patches I was taking 8x co-codamol 30/500mg and 8 ibuprofen & 50mg amitryptline a day but they weren't touching the pain so I was referred to a pain management clinic who put me on an intensive plan for 3 weeks at the hospital which involved loads of CBT AND EXERCISE. My specialist there took me of cocodamol and said I couldn't take ibuprofen anymore and put me on the patches because he didn't know what else to give me.
The plan didn't work for me but the patches do help with the pain but the side effects are horrendous so I need to get of them. I am worried about what I will be able to take instead and what the withdrawal symptoms will be like.
I don't want to ask my GP he will just fob me off, please can you help me? Thanks x